# SDR ASMF20180918012

- Difficulty date: August 9, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 26,833 hours, 12,471 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA0139425
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 44,665 hours, 21,826 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK OF AUGUST 09, 2018, A FUEL LEAKAGE WAS DETECTED IN RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED A REVISION DETECTING FUEL PUMP DRAIN OF 80 DROPS PER MINUTE BEING OUT OF LIMITS IAW AMM 71-71-00, THE POWER PLANT TEST 3A WAS PERFORMED IAW AMM 71-00-00, CONFIRMING FAILURE; SO RIGHT FUEL PUMP WAS REPLACED IAW AMM 73-11-00, TESTED CORRECT.
